• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6508
School of Physics
  Title:   Finite Size Corrections in the Ferromagnetic Phase of the Random Energy Model
  Author(s): 
1.  S. Rouhani
2.  D. Saakian
  Status:   Published
  Journal: Mod. Phys. Lett. B
  No.:  37
  Vol.:  9
  Year:  1995
  Pages:   877-882
  Supported by:  IPM
  Abstract:
The ferromagnetic phase of the random energy model was investigated for all values of the parameters. Finite size corrections to the free energy were calculated and the fine structure of the phase diagram, areas with the same size corrections, in the ferromagnetic phase was found.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right